# SDR CALA2014041400461

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 16,276 hours, 5,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION OF CROWN SKIN HOLES, FOUND CRACK INDICATION AT LT ATTACH HOLE FOR FWD ANTENNA MOUNT.  LOCATION STATION 727D 3 INCHES LT OF STRINGER 1 PERFORMED INTERIM REPAIR, IAW EA 2076, REV IR & ECRA 5300- 01889.
